# SDR 06FDEA03920

- Difficulty date: November 8, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CREASE BEAM WEB AT BS 720C PLUS 11" AND 720C PLUS 18", LBL 65, WL 208.  REMOVED DAMAGE ON CREASE BEAM AT 720C PLUS 11 TO 720C PLUS 18, LBL 65, WL 208 AND REPAIRED IAW SRM 51-30-2.
